Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Bounded point evaluation in $ {\bf C}\sp n$

Authors: R. M. Range and M. I. Stessin
Journal: Trans. Amer. Math. Soc. 347 (1995), 2169-2177
MSC: Primary 32A37; Secondary 46E22
MathSciNet review: 1254851
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A positive Borel measure $ \mu $ on a domain $ \Omega \in {{\mathbf{C}}^n}$ is said to be in $ \mathcal{R}(\Omega )$, if point evaluations at every $ p \in \Omega $ are locally uniformly bounded in $ {L^2}(\mu )$-norm. It is proved that the multiplication of a measure in $ \mathcal{R}(\Omega )$ by a function decreasing no faster than a power of a holomorphic function produces a measure in $ \mathcal{R}(\Omega )$. Some applications to classical Hardy and Bergman spaces are given.

References [Enhancements On Off] (What's this?)

  • [1] Harold P. Boas and Mei-Chi Shaw, Sobolev estimates for the Lewy operator on weakly pseudoconvex boundaries, Math. Ann. 274 (1986), no. 2, 221–231. MR 838466, 10.1007/BF01457071
  • [2] John B. Conway, The theory of subnormal operators, Mathematical Surveys and Monographs, vol. 36, American Mathematical Society, Providence, RI, 1991. MR 1112128
  • [3] David Catlin, Boundary behavior of holomorphic functions on pseudoconvex domains, J. Differential Geom. 15 (1980), no. 4, 605–625 (1981). MR 628348
  • [4] R. C. Gunning, Introduction to holomorphic functions of several complex variables, Vol. 2, Wadsworth & Brooks, Pacific Grove, 1990.
  • [5] R. Michael Range, Holomorphic functions and integral representations in several complex variables, Graduate Texts in Mathematics, vol. 108, Springer-Verlag, New York, 1986. MR 847923
  • [6] Mei-Chi Shaw, 𝐿²-estimates and existence theorems for the tangential Cauchy-Riemann complex, Invent. Math. 82 (1985), no. 1, 133–150. MR 808113, 10.1007/BF01394783
  • [7] E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Mathematical Notes, No. 11. MR 0473215
  • [8] James E. Thomson, Approximation in the mean by polynomials, Ann. of Math. (2) 133 (1991), no. 3, 477–507. MR 1109351, 10.2307/2944317

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A37, 46E22

Retrieve articles in all journals with MSC: 32A37, 46E22

Additional Information

Keywords: Bounded point evaluation, reproducing kernel, Bergman spaces
Article copyright: © Copyright 1995 American Mathematical Society